Homological mirror symmetry for local Calabi-Yau manifolds via SYZ

Kwokwai Chan The Chinese University of Hong Kong

Differential Geometry mathscidoc:1608.10011

Taiwanese J. Math., 21, (3), 505-529, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:35:11 uploaded by kwchan ] [ 939 downloads ] [ 0 comments ]
@inproceedings{kwokwai2017homological,
  title={Homological mirror symmetry for local Calabi-Yau manifolds via SYZ},
  author={Kwokwai Chan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817123511260066217},
  booktitle={Taiwanese J. Math.},
  volume={21},
  number={3},
  pages={505-529},
  year={2017},
}
Kwokwai Chan. Homological mirror symmetry for local Calabi-Yau manifolds via SYZ. 2017. Vol. 21. In Taiwanese J. Math.. pp.505-529. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817123511260066217.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved